Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have bronchial asthma, frequent attacks, hypothyroidism, vertigo. Solution?

loving Dr, i have bronchial asthma since my childhood..frequently attack come..when i take medicine it helps me but after sometimes it reappears. I ve consulted many doctors..but it is of no recently they diagnosed i ve hypothyroid too...(may be because of side effects of medicines)...but during last three months I ve also suffering from Vertigo ....they says its a because of sinus .... is there any hope for me to live healthy life....?? or should I start fresh again? waiting for you sir......
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Hypothyroidism is not side effect of asthma medicines. For hypothyroidism you have to take treatment for lifelong & there is no known side effect of treatment. You can continue thyroid medication without fear. Vertigo is not related to other two diseases.
For good long term control of asthma you can consult pulmonary physician. If you don't want allopathy treatment you can consult some alternative medicine specialist (Ayurveda/homeopathy).
Its very easy to get frustrated with all the problems you are having. But don't loose hope. You can live healthy life even while continuing medication of diseases you are having.
Wish you good health.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor